| Model Number |
2545-00-523 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This (b)(4) is related to (b)(4) which reports about pain and a suspicion of the insert breakage.This pc reports about the event which occurred in the revision surgery.It was reported that on (b)(6) 2022, the patient underwent the insert revision surgery of tka with the insert trial in question.In the surgery, the insert trial broken while removing.There was no imperfection in the method of use by the surgeon, suggesting a problem with the strength of the insert trial.No further information is available.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Updated: h6 (medical device problem code) to capture broken: fragment removed from wound.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicated that all pieces if the broken instrument were retrieved.There was no surgical delay.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was returned for analysis.After visual examination of the part, it can be observed, that one of the balseals was snapped off from the rest of the part.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.